# SDR ABXA9900188

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO ILN, NR 1 ENGINE OIL PRESSURE DROPPED TO 28 PSI.  SECURED NR 1 ENGINE.  FOUND OIL FILTER CONTAMINATED WITH METAL.  REPLACED NR 1 ENGINE.
